# SDR 2000ZZZX375

- Difficulty date: January 3, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N293ND
- Make and model: Piper PA-44-180
- Aircraft serial: 4496028
- System (JASC): 2730 · Elevator Control System
- Part: Control Cable
- Part number: 62701155
- Condition: Damaged
- Location: Empennage
- Part time: 60 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FIRST PHASE INSPECTION AFTER MANUFACTURE, FOUND ELEVATOR TRIM CABLE HAD BROKEN STRANDS.  NO OTHER ABNORMALITIES FOUND IN SYSTEM.
